# SDR BB08084

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PHL  FLT 0703  FRA TO PHL - DURING THE FLIGHT, THE FIRST OFFICER'S CONTROL WHEEL WAS BINDING WHILE USING THE AILERONS.  THE FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IS CURRENTLY INSPECTING THE AIRCRAFT.
